MAUDE Adverse Event Report: CORPORATION STERIS CANADA AMSCO; DRYING CABINET

CORPORATION STERIS CANADA AMSCO; DRYING CABINET
Model Number DRYING CABINET
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an employee received a "light electric shock" while cleaning their amsco drying cabinet.No medical treatment was sought or administered and the employee continued working.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event and found that the amsco drying cabinet's power cord required replacement.The technician did not observe visible damage externally on the power cord or plug however, based on results of continuity testing the power cord may have exhibited internal damage.The technician removed the drying cabinet from service and is awaiting a replacement power cord.A 3-year complaint review confirmed this to be an isolated event.A follow-up report will be submitted when the drying cabinet is returned to service.

Brand Name
AMSCO
Common Device Name
DRYING CABINET
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25243225
Report Number9680353-2026-00025
Device Sequence Number10500856
Product Code PUP
UDI-Device Identifier00724995162610
UDI-Public(01)00724995162610
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRYING CABINET
Device Catalogue NumberDCR100101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown